# SDR CA990907058

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320141
- Condition: Cracked
- Location: Cockpit
- Part time: 11,594 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, LEFT PILOT'S WINDSHIELD OUTER PLY CRACKED.   AIRCRAFT LANDED AND WINDSHIELD REPLACED.
